Soliton-radiation interaction in nonlinear integrable lattices



Downloads per month over past year

Martínez Alonso, Luis (1987) Soliton-radiation interaction in nonlinear integrable lattices. Physical review D, 36 (2). pp. 426-431. ISSN 0556-2821

[thumbnail of martinezalonso81libre.pdf]

Official URL:


The effect of the radiation modes on soliton motion in nonlinear lattices is investigated. A method based on the inverse scattering transform is developed, which enables us to characterize the position shifts of solitons due to their interaction with the radiation component. Applications to the Toda and

Item Type:Article
Additional Information:

©Amer Physical Soc.
It is a pleasure to thank Professor P. C. Sabatier and the group of the Laboratoire de Physique Mathematique of Montpellier University for warm hospitality while this work was in progress. Partial financial support from the Comision Asesora de Investigacion Cientifica y Tecnica, Spain is also acknowledged.

Uncontrolled Keywords:Astronomy & astrophysics; Physics, Particles & fields
Subjects:Sciences > Physics > Materials
Sciences > Physics > Mathematical physics
ID Code:34522
Deposited On:03 Dec 2015 16:38
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page